# SDR 2007UALA01166

- Difficulty date: April 13, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 24,103 hours, 8,875 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR963165
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 2B HAS 2 EA EEL LIGHTS INOPERATIVE.  SUPPLEMENTAL DATA UPDATE, REPLACED LAMP ASSY NO HELP FOUND FLOOR RUN WIRE PULLED OUT OF CONNECTOR BLOCK AT SEAT MUX AREA REINSTALLED PIN, OPS GOOD.
